# SDR QXEA200600201

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,565 hours, 12,158 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Prop Deice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2322: WHEN SELECTING PROP HEAT ON, ADVISORY LIGHT ILLUMINATES FOR LEFT PROP, THEN APPROX 5 SECONDS LATER, PROP DEICE CAUTION LIGHT ILLUMINATES.  RESET ONCE AS PER E/A CHECKLIST AND SAME THING HAPPENS.  RIGHT SIDE PROP DEICE OPERATES NORMALLY.  MAINTENANCE FOUND 'OPEN HEATER', 'OPEN B' AND 'OPEN C' CDS FAULTS FOR THE NR 1 TMCU.  PERFORMED THE ELECTRICAL CONTINUITY CHECK OF THE PROP DEICE IAW AMM 30-61-00, PG 508-511.  NO DEFECTS NOTED.  CLEANED CONNECTORS AT THE NR 1 TMCU AND NR 1 BRUSH BLOCK.  PERFORMED THE PROP DEICE FUNCTIONAL TEST IAW AMM 30-61-00, PG 501-502.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
